# SDR VNAA2018020799907

- Difficulty date: February 7, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 32,466 hours, 31,919 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT, BS 280 LOWER WEB FOUND TO BE CORRODED BEYOND LIMITS IAW REO 670-53-11-052, REV A.   REMOVED AND REPLACED THE WEB IAW SRM 53-11-10-201-004-A01.
